# SDR DALA103876304

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,648 hours, 11,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND 2 LT OVERWING EMERGENCY LIGHTS INOPERATIVE. MX REPLACED THE POWER SUPPLY AND BATTERY. OPS CHECK WAS GOOD.
